| Model Number |
SY60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that during the intraocular lens (iol) implantation surgery, the haptic was broken once the lens was implanted in the eye.Hence the surgeon removed the lens and replaced it with another lens during the same procedure.According to the surgeon, the defective lens caused or contributed to the event.There was no patient harm.Additional information was received stating that, the trailing haptic was broken.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is:
(b)(4).